American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65L99) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Konstantin Mischaikow and Marian Mrozek. Chaos in the Lorenz equations: a computer-assisted proof . Bull. Amer. Math. Soc. 32 (1995) 66-72. MR 1276767.
Abstract, references, and article information   
View Article: PDF

[2] S. P. Hastings and W. C. Troy. A shooting approach to the Lorenz equations . Bull. Amer. Math. Soc. 27 (1992) 298-303. MR 1161275.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1